MAUDE Adverse Event Report: MASIMO CORPORATION MASIMOSET® LNCS® NEO NEONATAL/ADULT PULSE OXIMETER ADHESIVE SENSOR

MASIMO CORPORATION MASIMOSET® LNCS® NEO NEONATAL/ADULT PULSE OXIMETER ADHESIVE SENSOR
Model Number 2329
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
Connected to the monitor and would not read.Biomed had checked monitor and was functioning as expected.

Brand Name
MASIMOSET® LNCS® NEO NEONATAL/ADULT PULSE OXIMETER ADHESIVE SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO CORPORATION
52 discovery
irvine CA 92618
MDR Report Key21025839
Report Number21025839
Device Sequence Number8995059
Product Code DQA
UDI-Device Identifier00843997000925
UDI-Public(01)00843997000925
Combination Product (Y/N)N
Initial Reporter StateNY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/27/2024
Report Date (Section F) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2329
Device Catalogue Number2329
Device Lot Number24HN8
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer12/27/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/27/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA11/27/2024